# SDR UPS01237064

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nww Bs290-288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE W/W PRESSURE CEILING IS CRACKED AT BL-0.  BETWEEN BS 290-288, CONFIRMED BY NDT.     CUT OUT CRACK AT NWW PRESSURE CEILING AT BL-0 STA 303 APPROX 3"X1" IAW B727 SRM 51-40-2.  INSTALLED DOUBLER REPAIR ON NWW PRESSURE CEILING IAW B727 SRM 51-40-2.
